I just started taking estratest h.s. 0.625 mg-1.25 mg tab about two weeks now...before that I had been
on climara patch once a week .05 dose...now I had no hot flushes of the face or upper body til now...
can you tell me why that would happen?thankyou
You are having hot flushes? It suggests your amount of estrogen has dropped from what your body was getting before. Ask the doctor. He or she might want to test your estrogen level in your blood, or might just interpret that the hot flushes mean your estrogen level is a little low.
Thankyou for your reply, I found that two gyn doctors didn't care to test
the hormone levels in my blood, you must demand
to be tested or they won't bother..we really need to know whats going
on with our bodies to some extent before we enter the office..
I would love to have not just my estrogen levels tested but the progesterone
and testosterone checked also..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.